# SDR DALA2020112303824

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 48,752 hours, 23,467 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 41L LOCATED BETWEEN FR 56 TO FR 57 IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: COMPLIED WITH ER/A 588505-14 REV ORIGINAL. OK FOR SERVICE.
